Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Infinite primes and unique factorization in a principal right ideal domain


Author: Raymond A. Beauregard
Journal: Trans. Amer. Math. Soc. 141 (1969), 245-253
MSC: Primary 16.15
DOI: https://doi.org/10.1090/S0002-9947-1969-0242879-X
MathSciNet review: 0242879
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.15

Retrieve articles in all journals with MSC: 16.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242879-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society